Anonymous
Post count: 93172

Hi Becky, Yes, I’m another with all the symptoms you describe ( except for the weight loss ) My body clings to this fat, I think, but I did lose about 15 pounds. Are you taking any medications to help with the tremors and racing heart? I take a beta blocker, inderal (aka:propanolol) and it helps alot. My doctor has me off work for now until I get stablized. I had my 1st dose of radioactive iodine on 6/28, with little results as yet. I’m still thyrotoxic with my levels in the 20’s. I see and endocrinologist (finally) on 9/27, and I suspect I’ll be a repeater of the treatment. Are your eyes bothering you? Where do you live? I know what you mean when you say your insides are all jumbled up…for me, especially in the brains and emotions. I’m quick to tears, tending toward depression, and anger easily. I pity my partner who has to live with me. I know this is fixable, so you just hang in there. It will take some time, so lets keep in touch during the process, OK? I live in rural Northern California up in the redwoods. I wish we had a support group in our area, but we don’t, so this will have to do for now. Keep in touch.

Rachel